# SDR CA951030002

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 95443821
- Condition: Cracked
- Location: Tire Bead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHEEL HALF FOUND CRACKED 5 INCHES ALONG THE TIRE BEAD FLANGE.
